MathSciNet Relay Station
MathSciNet bibliographic data
MR2802601 (2012d:57036) 57N10 (57M50)
Takao, Kazuto A refinement of Johnson's bounding for the stable genera of Heegaard splittings. Osaka J. Math. 48 (2011), no. 1, 251–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement